Imperial College London

ProfessorPeterSchmid

Faculty of Natural SciencesDepartment of Mathematics

Chair in Applied Mathematics
 
 
 
//

Contact

 

peter.schmid

 
 
//

Location

 

753Huxley BuildingSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

121 results found

Juillet F, Schmid PJ, Huerre P, 2013, Control of amplifier flows using subspace identification techniques, JOURNAL OF FLUID MECHANICS, Vol: 725, Pages: 522-565, ISSN: 0022-1120

Journal article

Garnaud X, Lesshafft L, Schmid PJ, Huerre Pet al., 2013, Modal and transient dynamics of jet flows, PHYSICS OF FLUIDS, Vol: 25, ISSN: 1070-6631

Journal article

Garnaud X, Lesshafft L, Schmid PJ, Huerre Pet al., 2013, The preferred mode of incompressible jets: linear frequency response analysis, JOURNAL OF FLUID MECHANICS, Vol: 716, Pages: 189-202, ISSN: 0022-1120

Journal article

Williams MO, Schmid PJ, Kutz JN, 2013, HYBRID REDUCED-ORDER INTEGRATION WITH PROPER ORTHOGONAL DECOMPOSITION AND DYNAMIC MODE DECOMPOSITION, MULTISCALE MODELING & SIMULATION, Vol: 11, Pages: 522-544, ISSN: 1540-3459

Journal article

Williams MO, Schmid PJ, Kutz JN, 2013, HYBRID REDUCED-ORDER INTEGRATION WITH PROPER ORTHOGONAL DECOMPOSITION AND DYNAMIC MODE DECOMPOSITION (vol 11, pg 522, 2013), MULTISCALE MODELING & SIMULATION, Vol: 11, Pages: 1311-1311, ISSN: 1540-3459

Journal article

Schmid PJ, Henningson DS, 2012, Stability and Transition in Shear Flows, Publisher: Springer Science & Business Media, ISBN: 9781461301851

KREISS, G., LUNDBLADH, A. & HENNINGSON, D. S. 1993 Bounds for threshold amplitudes in subcritical shear flows. TRITA-NA 9307, Royal Institute of Technology, Stockholm, Sweden. KREISS, G., LUNDBLADH, A. & HENNINGSON, D. S. ...

Book

de Pando MF, Sipp D, Schmid PJ, 2012, Efficient evaluation of the direct and adjoint linearized dynamics from compressible flow solvers, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 231, Pages: 7739-7755, ISSN: 0021-9991

Journal article

Foures DPG, Caulfield CP, Schmid PJ, 2012, Variational framework for flow optimization using seminorm constraints, PHYSICAL REVIEW E, Vol: 86, ISSN: 2470-0045

Journal article

Barbagallo A, Dergham G, Sipp D, Schmid PJ, Robinet J-Cet al., 2012, Closed-loop control of unsteadiness over a rounded backward-facing step, JOURNAL OF FLUID MECHANICS, Vol: 703, Pages: 326-362, ISSN: 0022-1120

Journal article

Herve A, Sipp D, Schmid PJ, Samuelides Met al., 2012, A physics-based approach to flow control using system identification, JOURNAL OF FLUID MECHANICS, Vol: 702, Pages: 26-58, ISSN: 0022-1120

Journal article

Grilli M, Schmid PJ, Hickel S, Adams NAet al., 2012, Analysis of unsteady behaviour in shockwave turbulent boundary layer interaction, JOURNAL OF FLUID MECHANICS, Vol: 700, Pages: 16-28, ISSN: 0022-1120

Journal article

Schmid PJ, Violato D, Scarano F, 2012, Decomposition of time-resolved tomographic PIV, EXPERIMENTS IN FLUIDS, Vol: 52, Pages: 1567-1579, ISSN: 0723-4864

Journal article

Garnaud X, Lesshafft L, Schmid PJ, Chomaz J-Met al., 2012, A relaxation method for large eigenvalue problems, with an application to flow stability analysis, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 231, Pages: 3912-3927, ISSN: 0021-9991

Journal article

Chandler GJ, Juniper MP, Nichols JW, Schmid PJet al., 2012, Adjoint algorithms for the Navier-Stokes equations in the low Mach number limit, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 231, Pages: 1900-1916, ISSN: 0021-9991

Journal article

Barbagallo A, Sipp D, Schmid PJ, 2011, Input-output measures for model reduction and closed-loop control: application to global modes, JOURNAL OF FLUID MECHANICS, Vol: 685, Pages: 23-53, ISSN: 0022-1120

Journal article

Obrist D, Schmid PJ, 2011, Algebraically diverging modes upstream of a swept bluff body, JOURNAL OF FLUID MECHANICS, Vol: 683, Pages: 346-356, ISSN: 0022-1120

Journal article

Mack CJ, Schmid PJ, 2011, Global stability of swept flow around a parabolic body: the neutral curve, JOURNAL OF FLUID MECHANICS, Vol: 678, Pages: 589-599, ISSN: 0022-1120

Journal article

Schmid PJ, Li L, Juniper MP, Pust Oet al., 2011, Applications of the dynamic mode decomposition, THEORETICAL AND COMPUTATIONAL FLUID DYNAMICS, Vol: 25, Pages: 249-259, ISSN: 0935-4964

Journal article

Schmid PJ, 2011, Application of the dynamic mode decomposition to experimental data, 8th International Symposium on Particle Image Velocimetry (PIV 09), Publisher: SPRINGER, Pages: 1123-1130, ISSN: 0723-4864

Conference paper

Mack CJ, Schmid PJ, 2011, Global stability of swept flow around a parabolic body: features of the global spectrum, JOURNAL OF FLUID MECHANICS, Vol: 669, Pages: 375-396, ISSN: 0022-1120

Journal article

Mack CJ, Schmid PJ, 2010, Direct numerical study of hypersonic flow about a swept parabolic body, COMPUTERS & FLUIDS, Vol: 39, Pages: 1932-1943, ISSN: 0045-7930

Journal article

Schmid PJ, 2010, Dynamic mode decomposition of numerical and experimental data, JOURNAL OF FLUID MECHANICS, Vol: 656, Pages: 5-28, ISSN: 0022-1120

Journal article

Mack CJ, Schmid PJ, 2010, A preconditioned Krylov technique for global hydrodynamic stability analysis of large-scale compressible flows, JOURNAL OF COMPUTATIONAL PHYSICS, Vol: 229, Pages: 541-560, ISSN: 0021-9991

Journal article

Obrist D, Schmid PJ, 2010, Algebraically decaying modes and wave packet pseudo-modes in swept Hiemenz flow, JOURNAL OF FLUID MECHANICS, Vol: 643, Pages: 309-332, ISSN: 0022-1120

Journal article

Mack CJ, Schmid PJ, Sesterhenn J, 2010, Global Stability Analysis of Compressible Flow around Swept Wings, 16th DGLR/STAB Symposium, Publisher: SPRINGER-VERLAG BERLIN, Pages: 249-+, ISSN: 1612-2909

Conference paper

Schmid PJ, 2010, The description of fluid behavior by coherent structures, 7th IUTAM Symposium on Laminar-Turbulent Transition, Publisher: SPRINGER, Pages: 51-58

Conference paper

Barbagallo A, Sipp D, Schmid PJ, 2010, Closed-loop control of cavity flow using a reduced-order model based on balanced truncation, 7th IUTAM Symposium on Laminar-Turbulent Transition, Publisher: SPRINGER, Pages: 457-+

Conference paper

Barbagallo A, Sipp D, Schmid PJ, 2009, Closed-loop control of an open cavity flow using reduced-order models, JOURNAL OF FLUID MECHANICS, Vol: 641, Pages: 1-50, ISSN: 0022-1120

Journal article

Vyazmina E, Nichols JW, Chomaz J-M, Schmid PJet al., 2009, The bifurcation structure of viscous steady axisymmetric vortex breakdown with open lateral boundaries, PHYSICS OF FLUIDS, Vol: 21, ISSN: 1070-6631

Journal article

Schulze JC, Schmid PJ, Sesterhenn JL, 2009, Exponential time integration using Krylov subspaces, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS, Vol: 60, Pages: 591-609, ISSN: 0271-2091

Journal article

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: id=00793828&limit=30&person=true&page=3&respub-action=search.html